MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT WITH CO-AXIAL INTRODUCER NEEDLE

ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT WITH CO-AXIAL INTRODUCER NEEDLE
Model Number 701218200
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
Needle inserted into patient.Broke apart upon firing to retrieve sample.
 
Additional Manufacturer Narrative
The sample is indicated as available for return and has not been returned to the manufacturer yet.Customer confirmed that the event occurred prior use in patient and during pre-test making this event not mdr reportable anymore.If more information is available after sample investigation a follow-up report will be submitted.
 
Event or Problem Description
The needle broke apart when test-fired before using in patient.The procedure was completed with a new argon needle.

Brand Name
SUPERCORE BIOPSY INSTRUMENT WITH CO-AXIAL INTRODUCER NEEDLE
Common Device Name
SUPERCORE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15313973
Report Number0001625425-2022-01079
Device Sequence Number20213191
Product Code KNW
UDI-Device Identifier00886333006052
UDI-Public00886333006052
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number701218200
Device Catalogue Number701218200
Device Lot Number11410002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Supplement Date Received by Manufacturer08/15/2022
Initial Report FDA Received Date08/29/2022
Supplement Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1625425-09/30/2021-001-R
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown